# SDR RJEF20140818012

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N682TA
- Make and model: Airbus A320-233
- Aircraft serial: 3585
- Aircraft time: 23,352 hours, 8,635 cycles
- Engine: Iae V2527EA5
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 25975000
- Part serial: 264697
- Condition: Faulty
- Location: Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF PROCEDURES OF FLIGHT LR625 THE ACFT HAD THE FAILURE MSG ENG 1 SENSOR FAULT & AIR PACK 1 & 2 FAULT.  THE TAKEOFF WAS REJECTED & THE ACFT RETURNED TO THE GATE FOR MX, THE BRAKE TEMP WAS 300°C AT BRAKE 2.  THE ACFT WAS HELD ON GND & PERFORMED FAULT ANALISYS IAW TSM 77-20-00-810-801-B, REPLACING THE EGT HARNESS OF ENG 1 IAW AMM 77-21-43-000-010-B & 77-21-43-400-010-B.  PERFORMED THE CORRESPONDING TESTS WITH NORMAL RESULTS.  REGARDING THE REPORT OF PACK 1 & 2 PERFORMED TSM 21-61-00-810-807-A, THE OPERATIONAL TEST WAS NORMAL, NO FURTHER ACTION NEEDED.  REGARDING THE REJECTED TAKEOFF IT WAS NOT NECESSARY TO PERFORM ANY INSPECTION BECAUSE THE BRAKE DID NOT REACH THE MAXIMUM PERMITTED TEMPERATURE IN ACCORDANCE WITH TSM 32-42-00-810-924-A. AFTER THOSE MX THE ACFT WAS RETURNED TO SERVICE.
